# SDR 2008UALA01255

- Difficulty date: March 7, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 47,542 hours, 16,706 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3016691
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 DOOR OUTSIDE EEL LIGHT INOP. FOUND LAMP BURNT OUT.  RELAMPED BULB, OPS CHECKED OK.
